# SDR CA131011007

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,461 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, FLIGHT CREW REPORTED AN AIR TURN BACK DUE TO A START SELECT LIGHT ILLUMINATING.  AFTER STARTING THE LT ENGINE, THE STARTER DID NOT DISENGAGE.  AFTER ROTATION, IT WAS NOTED THAT THE STARTER WAS STILL ENGAGED.  FLIGHT CREW MANUALLY DISENGAGED THE STARTER WHICH WAS THEN FOLLOWED BY THE ENGINE START SELECT LIGHT.  MOC WAS DISPATCHED TO NOTIFY OF THE RETURN. EMERGENCY WAS NOT DECLARED HOWEVER EMERGENCY CREW MET THE ACFT AS PRECAUTION.  MAINTENANCE ACTION WAS AS FOLLOWS: LT STARTER GENERATOR REPLACED. K1 CONTACTOR REPLACED FOR RELIABILTIY.  OPS CHECK OF THE SYSTEMS ACCOMPLISHED WITH NO FURTHER FINDINGS ENCOUNTERED.  ACFT RELEASED BACK TO SERVICE.
